MathSciNet Relay Station
MathSciNet bibliographic data
MR307361 60J30
Tsuchiya, Masaaki On a small drift of Cauchy process. J. Math. Kyoto Univ. 10 (1970), 475–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement